Sur l’approximation diophantienne des formes linéaires

Nikola Obrechkoff

TBD mathscidoc:1701.332142

Arkiv for Matematik, 3, (6), 537-542, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 571 downloads ] [ 0 comments ]
@inproceedings{nikola1958sur,
  title={Sur l’approximation diophantienne des formes linéaires},
  author={Nikola Obrechkoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423594484951},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={6},
  pages={537-542},
  year={1958},
}
Nikola Obrechkoff. Sur l’approximation diophantienne des formes linéaires. 1958. Vol. 3. In Arkiv for Matematik. pp.537-542. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423594484951.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved